Listování
od 

General Remarks on Variscan Tectonics in the Sudetes Mts. and their Foreland / Mierzejewski, Michal -- In: Geolines -- ISSN 1210-9606 -- Vol. 10 (2000), p. 53-54
Zdroj: ČGS (UNM)
General rules of policy for landslide control
General scheme of the Western Carpathian stream channel behaviour / Hradecký, Jan, 1974-, Škarpich, Václav -- In: Geomorfologický sborník 8 : book of abstracts : proceedings of the conference State of Geomorfological Research in 2009 : 15.-17. April 2009, Kašperské Hory, Czech Republic -- ISBN 978-80-7399-746-5 -- s. 19
Zdroj: ČGS (UNM)
A general scheme of treatment of black shale samples and some results of X-ray analyses of oriented rock silices / Kühn, Petr, Szelcsányiová, Jana -- In: Metallogenesis of Carbonaceous Formations of Czechoslovakia -- s. 42-43
Zdroj: ČGS (UNM)
General soil map and soil vulnerability map of the Podyjí National Park
The general view of compression Acithea species from Canada-Czech Republic-France (Westphalian D-Stephanian) / Bek, Jiří, Cleal, Ch. J., Pšenička, J., Šimůnek, Z., Zodrow, E. L. -- In: VII. International Organization of Palaeobotany Conference : Abstracts -- s. 150-151
Typ dokumentu: abstrakt
Zdroj: AV ČR, GLÚ
A general view on the Karkonosze granite / Mierzejewski, Michał Pawel -- In: Granitoids in Poland. Archivum mineralogiae monograph, No. 1 -- ISBN 978-83-916310-9-6 -- s. 111-122
Zdroj: ČGS (UNM)
Generalized Angelier-Mechler's/Arthaud's Method / Hroza, Miroslav, Melichar, Rostislav -- In: Geolines -- ISSN 1210-9606 -- Vol. 16 (2003), p. 159-160
Zdroj: ČGS (UNM)
Generalized Angelier-Mechler's/Arthaud's Method / Hroza, Miroslav, Melichar, Rostislav -- In: Geolines -- ISSN 1210-9606 -- Vol. 14 (2002), p. 35-36
Zdroj: ČGS (UNM)
Generalized Angelier-Mechler's/Arthaud's Method / Hroza, Miroslav, Melichar, Rostislav -- In: Geolines -- ISSN 1210-9606 -- Roč. 14 (2002), 2
Typ dokumentu: článek v periodiku
Zdroj: MU, PřF
Generalized average of signals (GAS) - a new method for detection of very weak waves in seismograms / Kolínský, Petr, Málek, Jiří, Štrunc, Jaroslav, Valenta, Jan -- In: Acta geodynamica et geomaterialia -- ISSN 1211-1910 -- Roč. 4, č. 3 (2007), s. 5-10
Typ dokumentu: článek v odborném periodiku
Zdroj: AV ČR, ÚSMH
Generalized average of signals (GAS) - a new method for detection of very weak waves in seismograms / Kolínský, Petr, Málek, Jiří, Štrunc, Jaroslav, Valenta, Jan -- In: Acta geodynamica et geomaterialia -- ISSN 1211-1910 -- Vol. 4, no. 3 (147), p. 5-10
Zdroj: ČGS (UNM)
Generalized G-convergence for quasilinear elliptic differential operators / Malík, Josef -- In: Nonlinear Analysis: Theory, Methods & Applications -- Roč. 68, č. 2 (2008), s. 304-314
Typ dokumentu: článek v odborném periodiku
Zdroj: AV ČR, ÚG
Generalized graptolite zonal sequence defining Silurian time intervals for global paleogeographic studies / Koren, T. N., Lenz, A. C., Loydell, D. K., Melchin, M. J., Štorch, Petr, Teller, L. -- In: Lethaia -- ISSN 0024-1164 -- Roč. 28, č. 2 (1995), s. 137-138
Typ dokumentu: článek v odborném periodiku
Zdroj: AV ČR, GLÚ
Generalized graptolite zonal sequence defining Silurian time intervals for global paleogeographic studies / Koren, Tatjana N., Lenz, Alfred C., Loydell, David K., Melchin, Michael J., Štorch, Petr, Teller, Lech -- In: Lethaia -- ISSN 0024-1164 -- Vol. 28, no. 2 (1995), p. 137-138
Zdroj: ČGS (UNM)
Generalized nonlinear models of suspension bridges / Malík, Josef -- In: Journal of Mathematical Analysis and Applications -- Roč. 324, - (2006), s. 1288-1296
Typ dokumentu: článek v odborném periodiku
Zdroj: AV ČR, ÚG
Generalized Riccati equations for 1-D magnetotelluric impedances over anisotropic conductors Part I: Plane wave field model / Kováčiková, Světlana, Pek, Josef -- In: Earth Planets and Space -- Roč. 54, č. 5 (2002), s. 473-482
Typ dokumentu: článek v odborném periodiku
Zdroj: AV ČR, GFÚ
Generalized Riccati equations for 1-D magnetotelluric impedances over anisotropic conductors Part II: Non-uniform source field model / Kováčiková, Světlana, Pek, Josef -- In: Earth Planets and Space -- Roč. 54, č. 5 (2002), s. 483-491
Typ dokumentu: článek v odborném periodiku
Zdroj: AV ČR, GFÚ
Generalized right dihedra method: dependence on Lode parameter
Generalized right dihedra method: dependence on Lode parameter / Hroza, Miroslav, Melichar, Rostislav -- In: Geologické výzkumy na Moravě a ve Slezsku -- ISSN 1212-6209 -- Roč. 9 (2002), 3
Typ dokumentu: článek v periodiku
Zdroj: MU, PřF